# SDR HEEA073757

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 928 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 513
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FALSE INDICATION, LIGHT ON WITH 400 LBS OF FUEL. TO BE RETURNED TO VENDOR.
